Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 20, NWS Amarillo, TX

July 9, 2015Armstrong County, Donley County, Texas

NWS Amarillo, TX issued this flash flood warning at Jul 9, 2015, 3:42 AM CDT for Armstrong County, Donley County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2015, 3:42 AM CDT (08:42 UTC)
Expired
Jul 9, 2015, 6:30 AM CDT
In force
3 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

Counties Armstrong County, TX, Donley County, TX

The radar

The Amarillo radar (KAMA), 60 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 4:23 AM CDTFLASH FLOOD10 S Clarendon, TXDEPUTY REPORTED 5 INCHES OF WATER FLOWING STRONGLY ACROSS HIGHWAY 70 5 MILES NORTH OF BRICE.
Jul 9, 6:00 AM CDTFLASH FLOOD5 Ese Wayside, TXINTERSECTION OF HIGHWAY 207 AND 285 IS FLOODED AND ONLY PASSIBLE FOR LARGE TRUCKS AND 4 WHEEL DRIVE VEHICLES. HIGHWAY 285 IS ALSO FLLODED IN MULTIPLE LOCATIONS BETWEEN 207 AND WAYSIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 617 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
617 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1384 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WGUS54 KAMA 090842
FFWAMA
TXC011-129-091130-
/O.NEW.KAMA.FF.W.0020.150709T0842Z-150709T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
342 AM CDT THU JUL 9 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 630 AM CDT

* AT 341 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE EXTENDING FROM
  3 MILES SOUTHWEST OF HEDLEY TO 3 MILES NORTHWEST OF WAYSIDE.
  DOPPLER RADAR INDICATES OVER 5 INCHES OF RAIN HAVE FALLEN OVER
  PARTS OF THE WARNED AREA IN THE PAST 4 HOURS WITH ADDITIONAL HEAVY
  RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE
  PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING
  PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLARENDON...          LELIA LAKE...         HEDLEY...
  WAYSIDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.

&&

LAT...LON 3499 10162 3499 10056 3474 10056 3474 10161

$$

MJG
1 follow-up statement
946 
WGUS74 KAMA 091041
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
541 AM CDT THU JUL 9 2015

TXC011-129-091130-
/O.CON.KAMA.FF.W.0020.000000T0000Z-150709T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DONLEY TX-ARMSTRONG TX-
541 AM CDT THU JUL 9 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN ARMSTRONG AND
SOUTHERN DONLEY COUNTIES UNTIL 630 AM CDT...

* AT 536 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THE THUNDERSTORMS THAT PROMPTED THE WARNING HAD MOVED SOUTH OF THE 
  AREA...HOWEVER RAINFALL TOTALS OF 4 TO 7 INCHES OCCURRED THIS 
  MORNING WITH THESE STORMS AND FLOODING IS LIKELY ONGOING. SHERIFF 
  DEPUTY REPORTED WATER WAS FLOWING RAPIDLY ACROSS HIGHWAY 70 SOUTH 
  OF CLARENDON AND ADDITIONAL ROADS IN SOUTHERN DONLEY AND SOUTHERN 
  ARMSTRONG ARE LIKELY FLOODED. SOME SAND OR GRAVEL COUNTY ROADS 
  COULD BE WASHED OUT FROM THE FLOODING THAT OCCURRED AND RESIDENTS 
  SHOULD PROCEED WITH CAUTION IF TRAVELING IN THESE AREAS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLARENDON...          LELIA LAKE...         HEDLEY...
  WAYSIDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3499 10162 3499 10056 3474 10056 3474 10161

$$

MJG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 11:49 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, Jul 8, 11:49 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1149 PM CDT WED JUL 8 2015

.AVIATION...
FOR THE 06Z TAFS...SHOWERS AND TSTMS WILL CONTINUE ACROSS PARTS OF
THE TX AND OK PNHDLS FOR THE EARLY PARTS OF THIS FCST CYCLE. HAVE
INCORPORATED TSTMS INTO AT LEAST THE KGUY AND KDHT TAFS FOR FIRST
COUPLE TO FEW HOURS OF THIS FCST. MVFR CIGS STILL PSBL AT KGUY
TOWARDS SUNRISE INTO THURSDAY MORNING. LOWER CONFIDENCE IN MVFR CIGS
AT KDHT AND KAMA SO HAVE ONLY INCLUDED A SCT DECK. ANOTHER ROUND OF
SHOWERS AND TSTMS IS EXPECTED TO DEVELOP ACROSS THE REGION LATER
THURSDAY AFTERNOON AND EVENING...AND HAVE INCLUDED VCTS AT ALL
TERMINAL SITES TOWARDS THE END OF THIS CYCLE.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 634 PM CDT WED JUL 8 2015/

AVIATION...
FOR THE 00Z TAFS...SHOWERS AND TSTMS WILL IMPACT THE TX AND OK PNHDLS
THIS EVENING AND TONIGHT...AND HAVE RETAINED THE THREAT FOR
THUNDERSTORMS AT ALL TERMINAL SITES DURG THE FIRST FEW TO SEVERAL
HOURS OF THIS FCST. MVFR CIGS PSBL AT KGUY LATE TONIGHT AND THURSDAY
MORNING. LOWER CONFIDENCE IN MVFR CIGS FOR KDHT AND KAMA SO HAVE ONLY
INCLUDED A SCT DECK. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS
EXPECTED TO DEVELOP LATER THURSDAY AFTERNOON...BUT HAVE NOT INCLUDED
THIS WEATHER ELEMENT IN THE TAFS DUE TO LOW CONFIDENCE IN WHERE
STORMS WILL FORM THIS FAR OUT IN TIME.

ANDRADE

PREV DISCUSSION... /ISSUED 400 PM CDT WED JUL 8 2015/

DISCUSSION...
ON AND OFF RAIN CHANCES THROUGH THE WEEK AHEAD...WITH GENERALLY
HIGHER CHANCES EXPECTED THROUGH THE END OF THIS WEEK AND LOWER
CHANCES EARLY NEXT WEEK. MODEL GUIDANCE ARE IN GOOD AGREEMENT ON THE
OVERALL WEATHER PATTERN THROUGH THE MIDDLE OF NEXT WEEK...SO
CONFIDENCE IN THE FORECAST IS FAIRLY HIGH FOR THIS TIME OF YEAR.
LOCALLY HEAVY RAINFALL WITH STORMS OVER THE NEXT FEW DAYS COULD LEAD
TO AREAS OF FLOODING/FLASH FLOODING.

NF

SHORT TERM...TODAY THROUGH FRIDAY...
AN UPPER-LEVEL LOW PRESSURE SYSTEM CENTERED OVER CENTRAL CALIFORNIA
IS APPARENT ON WATER VAPOR IMAGERY THIS AFTERNOON. AHEAD OF THIS
LOW...MONSOONAL MOISTURE IS BEING ADVECTED INTO THE SOUTHWEST U.S.
A WIDESPREAD AREA OF THUNDERSTORMS HAS DEVELOPED ACROSS NM THIS
AFTERNOON...AND A LEADING SHORTWAVE IS AIDING IN THUNDERSTORM
DEVELOPMENT ACROSS NORTHEAST NM AND THE WESTERN TX/OK PANHANDLES.
THESE SCATTERED STORMS ARE EVENTUALLY FORECAST TO GROW UPSCALE INTO
AN MCS AND MOVE SOUTH AND EAST ACROSS THE PANHANDLES THIS EVENING AND
TONIGHT. A FEW SEVERE WIND GUSTS AND/OR LARGE HAIL MAY BE POSSIBLE
WITH THESE STORMS AS THEY MOVE THROUGH...AS WELL AS HEAVY RAINFALL
LEADING TO LOCALIZED FLOODING AND FLASH FLOODING. A FEW SHOWERS AND
ELEVATED STORMS MAY LINGER ACROSS THE EASTERN PORTIONS OF THE
PANHANDLES TOMORROW MORNING...SO HAVE LEFT 20-30 POPS THROUGH 18Z TO
ACCOUNT FOR THAT. ANOTHER ROUND OF EVENING/OVERNIGHT STORMS WILL BE
POSSIBLE THURSDAY AND FRIDAY...WITH THE NORTHERN AND WESTERN PORTIONS
OF THE PANHANDLES FAVORED DUE TO MONSOONAL MOISTURE BENDING
NORTHEASTWARD ACROSS THE AREA.

LONG TERM...SATURDAY THROUGH WEDNESDAY...
RAIN CHANCES WILL DIMINISH OVER THE WEEKEND INTO EARLY NEXT
WEEK...THOUGH A RIDGE OF HIGH PRESSURE WILL BE BUILDING BACK OVERHEAD
BY SATURDAY AFTERNOON. A FEW THUNDERSTORMS WOULD NOT BE OUT OF THE
QUESTION WITH SOME REMNANT MOISTURE LEFT ACROSS THE REGION...THOUGH
MAIN THRUST OF MONSOON MOISTURE WILL BE DISPLACED BACK NM/AZ ONCE
MORE. THE HIGH PRESSURE WILL ALSO HELP TEMPERATURES CLIMB UP TO THE
MID-/UPPER-90S BY SUNDAY. THERE IS SOME HINT AT A WEAK COLD FRONT
EDGING INTO THE PANHANDLES LATE WEDNESDAY...THOUGH ONLY GFS
INDICATING THIS CURRENTLY.

NF

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jul 9, 12:13 AM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1213 AM CDT THU JUL 9 2015

OKZ001>003-TXZ001>020-091100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1213 AM CDT THU JUL 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...REST OF TONIGHT.

THUNDERSTORMS WILL CONTINUE ACROSS MOST OF THE TEXAS AND OKLAHOMA
PANHANDLES THE REST OF TONIGHT. ANY STORMS THAT DEVELOP ARE EXPECTED
TO REMAIN JUST BELOW SEVERE LEVELS AT THIS TIME. HEAVY RAIN WILL
ALSO BE POSSIBLE WITH THE STRONGER STORMS...WHICH COULD LEAD TO
LOCALIZED FLOODING OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 8, 11:31 PM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1131 PM CDT WED JUL 8 2015

TXZ017-018-090515-
ARMSTRONG TX-RANDALL TX-
1131 PM CDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARMSTRONG AND EASTERN
RANDALL COUNTIES UNTIL 1215 AM CDT...

AT 1128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF PALO DURO CANYON...OR 17 MILES
EAST OF CANYON...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WAYSIDE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3493 10129 3475 10137 3483 10173 3498 10166
TIME...MOT...LOC 0431Z 279DEG 14KT 3489 10163

MJG
Local storm report, Jul 8, 11:57 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1157 PM CDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     TSTM WND GST     3 SW DALHART            36.03N 102.55W
07/08/2015  M67 MPH          HARTLEY            TX   ASOS

&&

EVENT NUMBER AMA1500629

EA
Special weather statement, Jul 9, 12:29 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1229 AM CDT THU JUL 9 2015

TXZ017-018-090615-
ARMSTRONG TX-RANDALL TX-
1229 AM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARMSTRONG AND EASTERN
RANDALL COUNTIES UNTIL 115 AM CDT...

AT 1224 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS 3 MILES NORTH OF AND 15 MILES SOUTHEAST OF PALO
DURO CANYON...MOVING EAST AT 20 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  PALO DURO CANYON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN WITH 1 TO 1.5 INCH ONE HOUR TOTALS ARE POSSIBLE.
THIS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...AS
WELL AS SOME CREEKS IN PALO DURO CANYON. DO NOT DRIVE YOUR VEHICLE
ON A FLOODED ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3509 10120 3480 10123 3483 10178 3506 10176
TIME...MOT...LOC 0526Z 274DEG 19KT 3500 10165

MJG
Special weather statement, Jul 9, 1:42 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
142 AM CDT THU JUL 9 2015

TXZ018-090715-
ARMSTRONG TX-
142 AM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARMSTRONG COUNTY UNTIL
215 AM CDT...

AT 139 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTH OF WAYSIDE...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WAYSIDE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3497 10121 3476 10117 3476 10161 3492 10162
TIME...MOT...LOC 0642Z 261DEG 27KT 3482 10153

MJG
Special weather statement, Jul 9, 2:35 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
235 AM CDT THU JUL 9 2015

TXZ018-090815-
ARMSTRONG TX-
235 AM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARMSTRONG COUNTY
UNTIL 315 AM CDT...

AT 234 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF WAYSIDE...OR 24 MILES SOUTH OF
CLAUDE...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN WHICH MAY
CAUSE LOCALIZED FLOODING.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN ARMSTRONG COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3489 10132 3487 10109 3474 10110 3474 10147
TIME...MOT...LOC 0735Z 286DEG 10KT 3476 10137

MJG
Special weather statement, Jul 9, 2:38 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
238 AM CDT THU JUL 9 2015

TXZ011-012-090830-
OLDHAM TX-POTTER TX-
238 AM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POTTER AND EASTERN OLDHAM
COUNTIES UNTIL 330 AM CDT...

AT 236 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BOYS RANCH...OR 16 MILES
NORTHEAST OF VEGA...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  VALLEY DE ORO...      BOYS RANCH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3554 10202 3527 10202 3538 10242 3556 10238
TIME...MOT...LOC 0738Z 281DEG 23KT 3545 10228

MJG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:15 PM CDTSpecial Weather StatementAMADeaf Smith45 min
Jul 8, 7:17 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter58 min
Jul 8, 7:34 PM CDTSpecial Weather StatementAMAHutchinson41 min
Jul 8, 7:42 PM CDTSevere Thunderstorm WarningAMADeaf Smith63 min
Jul 8, 7:45 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham60 min
Jul 8, 8:14 PM CDTSevere Thunderstorm WarningAMACarson, Moore, Oldham, Potter, Randall91 min
Jul 8, 8:21 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
Jul 8, 8:21 PM CDTTornado Warning Tornado observedAMAOldham, Potter26 min
Jul 8, 8:36 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall54 min
Jul 8, 8:40 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter65 min
Jul 8, 9:26 PM CDTSevere Thunderstorm WarningAMARandall64 min
Jul 8, 9:35 PM CDTSpecial Weather StatementAMAOldham40 min
Jul 8, 9:36 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Jul 8, 9:44 PM CDTSevere Thunderstorm WarningAMAArmstrong, Potter, Randall61 min
Jul 8, 9:49 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter56 min
Jul 8, 10:26 PM CDTSpecial Weather StatementAMAArmstrong64 min
Jul 8, 10:56 PM CDTAreal Flood AdvisoryAMADallam, Hartley, Moore3 hr
Jul 8, 11:01 PM CDTSevere Thunderstorm WarningAMAPotter, Randall59 min
Jul 8, 11:11 PM CDTSpecial Weather StatementAMADonley49 min
Jul 8, 11:22 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley53 min
Jul 8, 11:31 PM CDTSpecial Weather StatementAMAArmstrong44 min
Jul 9, 12:29 AM CDTSpecial Weather StatementAMAArmstrong46 min
Jul 9, 12:35 AM CDTSevere Thunderstorm WarningAMAHartley, Moore, Potter55 min
Jul 9, 1:27 AM CDTAreal Flood AdvisoryAMAArmstrong, Collingsworth, Donley3 hr
Jul 9, 1:42 AM CDTSpecial Weather StatementAMAArmstrong33 min
Jul 9, 1:55 AM CDTSevere Thunderstorm WarningAMAArmstrong35 min
Jul 9, 2:35 AM CDTSpecial Weather StatementAMAArmstrong40 min
Jul 9, 2:38 AM CDTSpecial Weather StatementAMAPotter52 min
Jul 9, 2:41 AM CDTRiver Flood WarningAMAArmstrong19 hr
Jul 9, 3:10 AM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Deaf Smith, Oldham, Potter, Randall3 hr
Jul 9, 4:20 AM CDTAreal Flood AdvisoryAMAHutchinson, Moore2 hr
Jul 9, 6:16 PM CDTSpecial Weather StatementAMAOldham44 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.